# SDR SIMA200900906

- Difficulty date: January 5, 2009
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 13,292 hours, 11,999 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 1607
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3818, CREW REPORTED THE ACFT WAS DECLARING AN EMERGENCY FOR ENG 1 ANTI ICE FAIL IN FLIGHT AND FAIL MASTER CAUTION FOLLOWED BY INOP WARNING IN FLIGHT IN ICING CONDITIONS.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED ENG 1 ANTI ICE VALVE IAW AMM 30-21-01.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
